How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4613
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

hi cam we talk?

This answer was rated:

hi cam we talk?

Greetings !

 

Welcome to the site.

 

Please go ahead with your query.

 

Regards

Customer: replied 3 years ago.

hi.i am getting out dissation but still feel confused!!i feel my body want to get out dissation.i feel i want to get back my countrie i feel i am on a apart of dissiotcion and all memmories is from dissoation travel meemories.so what you advice me?but i feel that is not resopnbile

Thanks for the inputs.

 

Well what you are experiencing right now is the process of your recovery from dissociative condition but this is just the beginning as the drug regime has started to make an impact on your condition but there is still some more time left until you overcome dissociation completely so you got to continue on your drug regime without missing any dose.

 

You may start to seek some counseling / therapy from a clinical psychologist if possible so as to learn how to cope with the confusing thoughts which will try to interrupt your recovery. So this counseling / therapy will act as a supportive therapy to the drug regime that you are currently taking so that both of these treatment modalities work hand in hand to bring you out of the dissociative disorder.

 

I hope this helps.

 

Wish you a speedy recovery .

 

Regards..

Customer: replied 3 years ago.

but how my body will accept this place if the journy to here was dissoiatiod journy which mean all memmoreis from there to here is not real?so how my body can make unreal meemories (dissoiatited )real?

Well this is what Dissociative fugue is all about where in the original memories are temporarily lost and new memories take shape and come in one's conscious awareness, this what you are going through but as I said keep on taking the medications as you are on road to recovery and please try to seek counseling from a clinical psychologist so that you remain focussed on your treatment regime and learn coping skills to endure this condition.

 

Regards

Customer: replied 3 years ago.

but body in that time what he do?usully unreal things always still unreal.so what shall body do

Well body as of now is still inconclusive about what is real and what is unreal and it will continue to be in this state until your mind finds and begins to differentiate between real and unreal thoughts and this will take some time since the drugs have just started to work and need some time to bring about the desired linear thought process in your mind which has been missing so far in this dissociative fugue state..

 

Regards.

Customer: replied 3 years ago.

but it always be unreal!!everything while dissoiated is unreal even if i remember comeing to here it still unreal because it is still dissoiated period!!and body never depend on dissoiated memmorie.andd in time that he have no choice except to depend on it what shall happend?

Well I know this is tough on you but please be patient and try to stick to the drug regime and patiently wait as it helps you to overcome this dissociative disorder.

 

Regards..

Customer: replied 3 years ago.

so at this time either body make the journy real so this place is real.can body do that?or he rufuse it and it not real then no way.there are no otherr soultion.am thinking to go up of remeeron what do you think?

You are still taking 200 mg of Zoloft and 30 mg of remeron ? Is this right ?

 

Have you tried zyprexa or Seroquel before ?

 

I will get back to you once you reply to my queries.

 

Regards..

Customer: replied 3 years ago.

30 mg remeron.200 zoloft.1.5 rivotril.60mg ritalin

Well I do not support the increase in dosage of remeron as it may worsen your condition by causing side effects due to harmful interaction of remeron at high dose with Zoloft.

 

In fact if possible you may ask your doctor to replace remeron with an anti psychotic drug such as zyprexa at dose of 10 mg single dose at night or Seroquel at dose of 25-50 mg at night as a single dose. Any one of these two anti psychotics if added in place of remeron will provide you a much faster relief from your fugue.

 

Kindly discuss this with your prescribing doctor. If is not possible to replace remeron then with one of the above mentioned drugs then you shall continue on the current regime without raising the dose of remeron.

 

I hope this helps.

 

Regards.

Dr. Kaushik and 3 other Mental Health Specialists are ready to help you
Customer: replied 3 years ago.

ok can we make chat.i pay that.put i need to understand something from you.so chat avalible?

Well I cannot convert this into a chat, for that you will have to close this thread and start a fresh chat session.

 

Regards..

Customer: replied 3 years ago.

how?i ask you another qestuion?by this way?

yes please go ahead.

 

 

Related Mental Health Questions